Dealing With Nuedexta Withdrawal Symptoms
Withdrawal Symptoms of Nuedexta
If you have been taking Nuedexta for some time, and plan to cease using this medication, you are going to have to deal with withdrawal symptoms. Nuedexta withdrawal isn’t as severe as withdrawal symptoms from many other types of drugs. With that said, it can and does cause issues.
Follow these steps if you want to manage your Nuedexta withdrawal symptoms effectively.
Communicate With Your Doctor
If you’re going to stop taking Nuedexta, you need to consult with your doctor. Your doctor will be able to advise you on how you should approach this. They may recommend that you wean yourself off of Nuedexta rather than quitting it cold turkey.
If you’re in communication with your doctor, they will also be able to prepare you for the symptoms that you are going to be facing. They will be able to describe many of the most common symptoms of withdrawal. If you know that these signs are coming, they won’t catch you off guard.
Take It Easy
You shouldn’t make any big plans when you are withdrawing from a medication. Withdrawal can take a serious toll on the body. It is best to take things easy during this time.
You’ll want to drink a lot of water during the withdrawal process. Proper hydration won’t stop your symptoms, but it will make them a lot more manageable. Rest up and give your body a chance to recover.
Demonstrate Extra Caution
You should try to avoid eating new foods or visiting new areas while you’re weaning yourself off of medication. Why is this? If you’re exposed to new allergens, you could mistake an allergic reaction for withdrawal symptoms. You may not realize how these things are affecting your body.
If you’re going withdrawal, you shouldn’t try anything new. You should stick to the things that your body is already familiar with. Wait until your body has recovered before you branch out and try new things. Our bodies send us signals when something is wrong, and you need to make sure that you will be able to pick up on those signals.
Monitor Your Symptoms
It’s a smart idea to keep track of any symptoms that you experience. When you think that you are feeling the effects of withdrawal, you should make a note of those symptoms. You should communicate with your doctor and let them know about the symptoms you are experiencing.
Monitoring your symptoms makes it easier to determine how your body is responding to the withdrawal process. Regular monitoring may also allow doctors to identify symptoms that don’t have anything to do with the withdrawal. Providing your doctor with more information is always a good thing. Make sure you track your symptoms.
If you’re going to be dealing with withdrawal symptoms from the Nuedexta drug, you need to be prepared. If you plan ahead and follow these guidelines, you should be able to stop taking this medication. Ceasing use of medication can cause issues, but there are plenty of ways to mitigate that.